MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT,

ALMA LASERS LTD. ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT,
Model Number 1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that one of their patients experienced a significant burn at the treatment site following the use of the alma harmony system.The investigation performed by alma lasers inc.Determined the injury to be a second degree burn, therefore we are reporting this in good faith.

Brand Name
ALMA HARMONY
Common Device Name
POWERED LASER SURGICAL INSTRUMENT,
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key23342418
Report Number3004450661-2025-00021
Device Sequence Number7807994
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
Report Date (Section F) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/22/2025
Device Age4 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale
Date Report Sent to FDA10/20/2025